# SDR DALA2015090305434

- Difficulty date: September 2, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 38,474 hours, 27,218 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON  FLOORBEAM AT BS 180 BETWEEN X 7 AND X -40.  TASK 53-037-02.  R & R THE FLOORBEAM IAW SRM 51-30-02, 51-30-05 AND 51-10-03.
